# SDR ABXA9500872

- Difficulty date: August 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47147
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Door
- Part number: 5919573501
- Condition: Delaminated
- Location: Ws 324
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION AND COMPLIANCE WITH AD 92-22-08, FOUND LEFT WING OUTBOARD BUTE DOOR HAD TWO AREAS OF DELAMINATION.  REPLACED BUTE DOOR IAW DC-9 SRM 51-30-1 AND 51-30-2.
